# SDR 2007FA0000081

- Difficulty date: January 19, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Aircraft: N1293E
- Make and model: Cessna 208B
- Aircraft serial: 208B0537
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 850X1000
- Condition: Damaged
- Location: Tire
- Part time: 4 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR TIRE REPORTED LOW.  REMOVED TIRE TO CHECK THE TUBE.  THE TUBE APPEARED TO LOOK OLD AND CHECKED.  TECHNICIAN REPLACED WITH NEW TUBE.  ONE WEEK LATER TIRE REPORTED LOW AGAIN ON SAME POSITION.  REMOVED THE TIRE AND INSPECTED THE TUBE.  THE TUBE LEAKING ON ONE SIDE AND ALMOST WORN THRU ON THE OPPOSITE SIDE.  AFTER FURTHER INVESTIGATION DETERMINED THAT THE STICKERS INSIDE THIS 8.50 X 10.00 FC III P/N 850T86-2 S/N 62570185 TIRE HAD CAUSED THE FAILURE.  THIS WAS THE SECOND FAILURE ON THE SAME GEAR POSITION WITH THE SECOND NEW TUBE WITHIN 7 WEEKS.  AFTER CONTACTING MANUFACTURER TIRE PRODUCT SUPPORT, SENT A NOTE AND PICTURES ABOUT THE PROBLEM AND THE FAA PMI FROM THE FARGO FSDO.  THE MANUFACTURER RESPOND
